# SDR QXEA200701646

- Difficulty date: November 2, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 22,206 hours, 32,137 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Warning System
- Condition: False Activation
- Location: Nr 1 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2058 - DURING CLIMB-OUT, NR 1 BLEED HOT CAUTION MESSAGE.  PER CHECKLIST TURNED BLEED SELECTOR TO MIN LIGHT STOPPED CYCLING.  PERFORMED BLEED AIR FUNCTIONAL TEST COULD NOT DU0PLICATE PROBLEM REPLACED NR 1 BLEED AIR OVERTEMP SWITCH AS A PRECAUTIONARY MEASURE.  GROUND RAN AIRCRAFT AND PERFORMED BLEED AIR FUNCTION TEST.  AIRCRAFT OK FOR CONTINUED SERVICE.
